Alert archive / North Carolina / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 44, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Mar 25, 2012, 2:41 PM EDT for Wayne County, North Carolina. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 25, 2012, 2:41 PM EDT (18:41 UTC)
- Expired
- Mar 25, 2012, 3:30 PM EDT
- In force
- 49 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
County Wayne County, NC
The radar
The Raleigh/Durham radar (KRAX), 67 km from the middle of the area, began a volume at 18:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Newport, NC (KMHX), launched 12:00Z, 6.7 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 234 J/kg
- Mixed-layer CIN
- -68 J/kg
- Mixed-layer LCL
- 840 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 74 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
142
WUUS52 KRAH 251841
SVRRAH
NCC191-251930-
/O.NEW.KRAH.SV.W.0044.120325T1841Z-120325T1930Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
241 PM EDT SUN MAR 25 2012
THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN WAYNE COUNTY IN CENTRAL NORTH CAROLINA
* UNTIL 330 PM EDT
* AT 236 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM OVER SEVEN SPRINGS...OR 9 MILES SOUTHWEST OF LA
GRANGE...MOVING EAST AT 10 MPH. QUARTER SIZED HAIL AND WINDS IN
EXCESS OF 58 MPH ARE LIKELY WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
SEVEN SPRINGS...
SEVEN SPRINGS...
WALNUT CREEK...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LARGE HAIL WILL DAMAGE VEHICLES...WINDOWS AND SOME ROOFS. SEVERE
WINDS WILL BLOW DOWN TREES...POWER LINES...AND CAN DAMAGE MOBILE
HOMES AND OTHER BUILDINGS. SEEK SHELTER IN A STURDY STRUCTURE UNTIL
THE STORM HAS PASSED. STAY AWAY FROM WINDOWS.
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING...1...8 7 7...6 3 3...6 7 7 2 OR NOTIFY YOUR LOCAL LAW
ENFORCEMENT AGENCY.
&&
LAT...LON 3534 7782 3518 7783 3515 7790 3517 7792
3516 7798 3519 7801 3519 7802 3538 7813
3549 7783 3545 7781 3542 7782 3541 7780
3537 7780
TIME...MOT...LOC 1841Z 248DEG 8KT 3523 7790
$$
KC2 follow-up statements
796
WWUS52 KRAH 251903
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
303 PM EDT SUN MAR 25 2012
NCC191-251930-
/O.CON.KRAH.SV.W.0044.000000T0000Z-120325T1930Z/
WAYNE NC-
303 PM EDT SUN MAR 25 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR SOUTHERN WAYNE COUNTY...
AT 259 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM. THIS STORM WAS LOCATED NEAR
BROGDEN...OR 6 MILES NORTHEAST OF MOUNT OLIVE...MOVING SOUTHEAST AT
10 MPH.
HAZARDS IN THE WARNING INCLUDE...
QUARTER SIZED HAIL.
DAMAGING WINDS IN EXCESS OF 58 MPH.
LOCATIONS IN THE PATH OF THE STORM INCLUDE... WALNUT CREEK...SEVEN
SPRINGS AND CLIFFS OF THE NEUSE STATE PARK.
LARGE HAIL WILL DAMAGE VEHICLES...WINDOWS AND SOME ROOFS. SEVERE
WINDS WILL BLOW DOWN TREES...POWER LINES...AND CAN DAMAGE MOBILE
HOMES AND OTHER BUILDINGS. SEEK SHELTER IN A STURDY STRUCTURE UNTIL
THE STORM HAS PASSED. STAY AWAY FROM WINDOWS.
WHEN IT IS SAFE TO DO SO...PLEASE CALL IN YOUR REPORTS OF PENNY OR
LARGER SIZED HAIL...AS WELL AS WIND DAMAGE...INCLUDING TREES OR LARGE
LIMBS DOWNED BY CALLING THE NATIONAL WEATHER SERVICE TOLL FREE AT...
1...8 7 7...6 3 3...6 7 7 2.
LAT...LON 3534 7782 3518 7783 3515 7790 3517 7792
3516 7798 3519 7801 3519 7802 3538 7813
3549 7783 3545 7781 3542 7782 3541 7780
3537 7780
TIME...MOT...LOC 1901Z 311DEG 10KT 3524 7797
$$
KC146
WWUS52 KRAH 251926
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
326 PM EDT SUN MAR 25 2012
NCC191-251936-
/O.EXP.KRAH.SV.W.0044.000000T0000Z-120325T1930Z/
WAYNE NC-
326 PM EDT SUN MAR 25 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN WAYNE COUNTY EXPIRES
AT 330 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND THE WARNING
WILL BE ALLOWED TO EXPIRE.
IF YOU OBSERVED SEVERE WEATHER INCLUDING DAMAGING WINDS OR LARGE
HAIL...PLEASE CONTACT THE NATIONAL WEATHER SERVICE BY CALLING TOLL
FREE 1...8 7 7...6 3 3...6 7 7 2...OR NOTIFY YOUR NEAREST LAW
ENFORCEMENT AGENCY AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL
WEATHER SERVICE FORECAST OFFICE IN RALEIGH.
WHILE THE IMMEDIATE SEVERE WEATHER THREAT HAS DISSIPATED...ADDITIONAL
SEVERE WEATHER IS POSSIBLE DURING THE NEXT FEW HOURS. BE PREPARED TO
MOVE QUICKLY TO AN INTERIOR ROOM OF A SAFE SHELTER IF A WARNING IS
ISSUED.
LAT...LON 3534 7782 3518 7783 3515 7790 3517 7792
3516 7798 3519 7801 3519 7802 3538 7813
3549 7783 3545 7781 3542 7782 3541 7780
3537 7780
TIME...MOT...LOC 1926Z 201DEG 3KT 3527 7798
$$
KCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 25, 2:20 PM EDT, 21 minutes earlier.
Area forecast discussion, Mar 25, 2:20 PM EDT, 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 220 PM EDT SUN MAR 25 2012 .SYNOPSIS... A POTENT UPPER LEVEL LOW DRIFTS EAST OVER THE CAROLINAS THIS EVENING AND WILL MOVE OFFSHORE OVERNIGHT. MUCH DRIER CONDITIONS WILL RETURN FOR MONDAY AND TUESDAY AS UPPER LEVEL HIGH PRESSURE BUILDS IN FROM THE WEST. && .NEAR TERM /THROUGH TONIGHT/... AS OF 220 PM SUNDAY... OVERVIEW: POTENT UPPER LEVEL LOW OVER SOUTHWEST NC WILL DRIFT EAST SOUTHEAST TO CAPE FEAR BY 00Z THIS EVENING...AND THEN OUT INTO ATLANTIC ON MONDAY. A PRE-FRONTAL TROUGH(THE CONVECTIVE OUTFLOW BOUNDARY FROM LAST NIGHTS CONVECTIVE LINE SEGMENT)EXTENDS ALONG THE IMMEDIATE COAST...WHILE A SURFACE COLD FRONT AND BAGGY SFC LOW LIES NEARLY STATIONARY BACK ACROSS THE CENTRAL PIEDMONT. THIS FRONT WILL MOVE SLOWLY EAST THROUGH THE AREA THIS AFTERNOON AND WILL MOVE OFFSHORE THIS EVENING. INSTABILITY SHOWERS ASSOCIATED WITH UPPER LOW HAS FIRED UP ALONG THE 500 TO 1000 J/KG INSTABILITY GRADIENT IN PLACE ACROSS ACROSS THE CENTRAL PIEDMONT/SANDHILLS REGION...WHERE SIGNIFICANT BREAKS IN THE CLOUD COVER HAVE RESULTED IN GOOD INSOLATION WITHIN THE RESIDUAL LOW-LEVEL MOISTURE TONGUE IN PLACE ACROSS THE CAROLINA COASTAL COUNTIES. STORMS SHOULD DIMINISH WITH LOSS OF DAYTIME HEATING...HOWEVER SHOWERS/RAIN COULD PERSIST ACROSS EASTERN AREAS THROUGH 06 TO 09Z AS MODELS SHOW STRONG UPPER LEVEL FRONTOGENESIS IN THE NW QUADRANT OF THE DEEP CYCLONE. WILL HAVE LIKELY POPS IN THE WEST THROUGH THIS EVENING...WITH DIMINISHING POPS WEST TO EAST BETWEEN 03 TO 09Z. GIVEN STEEP LOW/MID-LEVEL LAPSE RATES AND VERY COLD TEMPS ALOFT...SMALL HAIL AND GUSTY WINDS WILL CERTAINLY BE POSSIBLE WITH ANY STORMS TODAY...PARTICULARLY IN THE EAST. COULD ALSO SEE SOME MINOR/URBAN FLOODING ISSUES WITH ANY SLOW MOVING OR TRAINING CELL CLUSTERS. WILL CONVEY THESE MARGINAL THREATS IN THE HWO. WITH LINGERING MID-LEVEL CLOUD COVER ON THE BACKSIDE OF THE DEPARTING UPPER LOW THROUGH AT LEAST 06Z...LOWS TONIGHT WILL BE DRIVEN PRIMARILY BY THE ONSET OF LOW-LEVEL COLD ADVECTION AND CLEARING IN THE 06-12Z TIME FRAME FROM NW-SE. EXPECT LOWS TO RANGE FROM THE LOWER 50S NW TO MID 50S SE. && .SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/... AS OF 255 AM SUNDAY... THE LATEST GFS/EUROPEAN MODELS ARE FAVORED WITH THE TIMING/STRENGTH OF THE UPPER LOW THAT WILL BE MOVING AWAY FROM OUR REGION ON MONDAY. STRONG SUBSIDENCE IN THE REAR OF THE UPPER LOW WILL COMBINE WITH A DOWNSLOPE FLOW FROM THE NNW OF 10-15 MPH OFF THE BLUE RIDGE INTO THE PIEDMONT TO BRING MOSTLY SUNNY SKIES TO CENTRAL NC MONDAY. MODELS ARE IN GOOD AGREEMENT IN THE TIMING OF A SURFACE COLD FRONT THAT IS FORECAST TO PUSH SOUTH THROUGH NC MONDAY AFTERNOON. WITH STRONG DRYING EXPECTED ALONG AND BEHIND THE FRONT... DEW POINTS ARE FORECAST TO DROP OFF INTO THE 30S BY MID TO LATE AFTERNOON. HIGHS ARE EXPECTED TO REACH 75 TO 80 WITH THE WARMEST READINGS EXPECTED ACROSS THE SANDHILLS. WITH HIGH CONFIDENCE... THE FORECAST FOR MONDAY NIGHT AND TUESDAY IS FOR BREEZY AND MUCH COOLER CONDITIONS WITH MOSTLY CLEAR SKIES MONDAY EVENING... WITH WINDS EXPECTED TO DIE OFF BY LATE EVENING. A STRONG HIGH PRESSURE WILL BUILD SOUTH FROM THE EASTERN GREAT LAKES DEEP INTO GA BY TUESDAY. ANOTHER ISSUE MAY BE A POTENTIAL FROST ADVISORY ACROSS THE NORTH MONDAY NIGHT AS TEMPERATURES CRASH AFTER THE WINDS DIE OFF. LOWS OF 35-40 EXPECTED NORTH... WITH AROUND 40 IN THE SE. THE MAIN THREAT WILL BE SCATTERED FROST IN LOW LYING AND NON-URBAN AREAS OF THE PIEDMONT BETWEEN 400 AM AND SUNRISE. HIGHS TUESDAY WILL BE MOSTLY IN THE 60S. && .LONG TERM /WEDNESDAY THROUGH SATURDAY/... AS OF 300 AM SUNDAY... A SPRING TEMPERATURE SEE-SAW IS EXPECTED WEDNESDAY THROUGH LATE WEEK. A RAPID WARM-UP WEDNESDAY WILL BRING HIGHS BACK INTO THE MID 70S TO AROUND 80. THIS WARMTH WILL PEAK THURSDAY WHEN THERE MAY BE A CHANCE OF A SHOWER OR THUNDERSTORM DEPENDING ON THE TIMING OF THE NEXT COLD FRONT. THIS WARMTH WILL BE FOLLOWED BY ANOTHER QUICK SHOT OF COOLER AIR WITH HIGHS BACK INTO THE 65-72 RANGE EXPECTED BY FRIDAY. MOST GUIDANCE SUGGESTS LOWS SHOULD STAY ABOVE THE FROST THRESHOLD DURING THE NEXT COOL SNAP FRIDAY MORNING (MOSTLY 38+ DEGREES). && .AVIATION /18Z SUNDAY THROUGH FRIDAY/... AS OF 230 PM SUNDAY... 24-HR TAF PERIOD: SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL PERSIST THROUGH THE TAF PERIOD AS A POTENT UPPER LEVEL LOW PROGRESSES EAST/SE THROUGH THE CAROLINAS. WILL CONTINUE TO SEE CEILINGS VARY BETWEEN HIGH END MVFR(BETWEEN 2 TO 2.5KFT) ACROSS THE NORTH TO VFR(~5KFT ACROSS THE SOUTHEAST. A SURFACE COLD FRONT BISECTING THE AREA WILL PUSH EAST THROUGH THE AREA THIS AFTERNOON. WINDS WILL BE LIGHT/VARIABLE THROUGH 18-21Z THIS AFTERNOON...EVENTUALLY BECOMING NORTHWEST AT 5-10 KT BY THE END OF THE TAF PERIOD AS THE UPPER LEVEL LOW AND IT'S SURFACE REFLECTION PROGRESS OFFSHORE THE CAROLINA COAST AND HIGH PRESSURE BEGINS BUILDING INTO THE AREA FROM THE NORTHWEST. STORM COVERAGE SHOULD DIMINISH AFTER SUNSET...BUT AN AREA OF SHOWERS/RAIN WILL PERSIST LATE INTO THE EVENING AND SHOULD SHIFT EAST OF THE AREA BETWEEN 06 TO 09Z WITH VFR CONDITIONS SOON AFTER. LOOKING AHEAD: CLEAR SKIES/VFR CONDITIONS ASSOCIATED WITH AN UPPER LEVEL RIDGE AND SURFACE HIGH PRESSURE WILL PREVAIL OVER CENTRAL NC MONDAY/TUESDAY. MVFR/IFR CEILINGS WILL BE POSSIBLE WEDNESDAY MORNING AS HIGH PRESSURE SHIFTS OFFSHORE AND A MOIST SOUTHERLY RETURN FLOW DEVELOPS. SUB-VFR CONDITIONS WILL ALSO BE POSSIBLE WEDNESDAY NIGHT AND THURSDAY IN ASSOC/W A BACKDOOR COLD FRONT EXPECTED TO PROGRESS SLOWLY SOUTHWARD THROUGH CENTRAL NC. && .RAH WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...CBL NEAR TERM...CBL SHORT TERM...BADGETT LONG TERM...BADGETT AVIATION...CBL/VINCENT
Hazardous weather outlook, Mar 25, 1:27 PM EDT, 1 hour 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 127 PM EDT SUN MAR 25 2012 NCZ008>011-026>028-041>043-075>078-083>086-088-089-261730- GRANVILLE-VANCE-WARREN-HALIFAX-FRANKLIN-NASH-EDGECOMBE-WAKE-JOHNSTON- WILSON-MOORE-LEE-HARNETT-WAYNE-ANSON-RICHMOND-SCOTLAND-HOKE- CUMBERLAND-SAMPSON- 127 PM EDT SUN MAR 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL PERSIST TODAY AS A POTENT UPPER LEVEL LOW PROGRESSES EAST THROUGH THE CAROLIN AS. ALTHOUGH SEVERE WEATHER IS UNLIKELY...ANY STORMS THAT DEVELOP WILL BE CAPABLE OF PRODUCING SMALL HAIL AND GUSTY WINDS...PRIMARILY DURING THE AFTERNOON. ALSO...SLOW MOVING OR TRAINING THUNDERSTORMS MAY RESULT IN MINOR FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. NCZ007-021>025-038>040-073-074-261730- PERSON-FORSYTH-GUILFORD-ALAMANCE-ORANGE-DURHAM-DAVIDSON-RANDOLPH- CHATHAM-STANLY-MONTGOMERY- 127 PM EDT SUN MAR 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Mar 25, 9:08 AM EDT, 5 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
908 AM EDT SUN MAR 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0848 AM HAIL 6 WNW ROBBINS 35.45N 79.69W
03/25/2012 M1.00 INCH MOORE NC 911 CALL CENTER
QUARTER HAIL REPORTED NEAR DAN ROAD WEST OF ROBBINS
&&
EVENT NUMBER RAH1200143
KRRSpecial weather statement, Mar 25, 9:24 AM EDT, 5 hours 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 924 AM EDT SUN MAR 25 2012 NCZ039-040-075-251415- CHATHAM-MOORE-RANDOLPH- 924 AM EDT SUN MAR 25 2012 ...SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS RANDOLPH...MOORE AND CHATHAM COUNTIES THROUGH 1015 AM EDT... AT 922 AM EDT...DOPPLER RADAR INDICATED SHOWERS AND THUNDERSTORMS WITH VERY HEAVY RAIN OVER ROBBINS...OR ABOUT 15 MILES NORTHWEST OF CARTHAGE...MOVING NORTH NORTHEAST AT 10 MPH. RAINFALL AMOUNTS OF ONE HALF INCH TO AN INCH ARE POSSIBLE ACROSS RURAL NORTHWEST MOORE COUNTY AND SOUTHWEST CHATHAM COUNTIES. SOME LOCATIONS IMPACTED INCLUDE...GLENDON...AND...HIGHFALLS...HARPERS CROSSROADS. HAZARDS INCLUDE... PEA SIZED HAIL. HEAVY RAINFALL AND MINOR FLOODING. SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. STRONG WINDS ARE CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS... POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS. && LAT...LON 3575 7968 3562 7924 3540 7955 3548 7977 TIME...MOT...LOC 1322Z 229DEG 7KT 3549 7962 23
Special weather statement, Mar 25, 1:59 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
159 PM EDT SUN MAR 25 2012
NCZ074>077-083>086-088-251900-
ANSON-CUMBERLAND-HARNETT-HOKE-LEE-MONTGOMERY-MOORE-RICHMOND-SCOTLAND-
159 PM EDT SUN MAR 25 2012
...SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS HARNETT...SCOTLAND...
RICHMOND...MOORE...MONTGOMERY...LEE...CUMBERLAND...ANSON AND HOKE
COUNTIES THROUGH 300 PM EDT...
AT 154 PM EDT...DOPPLER RADAR INDICATED SHOWERS AND THUNDERSTORMS
WITH VERY HEAVY RAIN OVER THE SANDHILLS...MOVING SOUTH AT 10 MPH.
SOME LOCATIONS IMPACTED INCLUDE...ROCKINGHAM...ABERDEEN...SOUTHERN
PINES... AND PINEVIEW.
HAZARDS INCLUDE...
PEA SIZE HAIL.
GUSTY WINDS OF 30 TO 40 MPH.
HEAVY RAINFALL AND MINOR FLOODING.
THESE STORMS WILL PRODUCE HEAVY RAINFALL...WHICH WILL CAUSE MINOR
FLOODING OF LOW LYING AREAS INCLUDING DITCHES...CREEKS...ROADWAYS AND
AREAS OF POOR DRAINAGE. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS. MOTORISTS SHOULD ALSO REDUCE DRIVING SPEEDS TO AVOID
HYDROPLANING.
&&
LAT...LON 3509 8028 3517 8010 3515 8007 3519 8006
3555 7929 3553 7926 3557 7924 3556 7920
3557 7920 3531 7856 3476 7956 3480 7968
3482 7991
TIME...MOT...LOC 1754Z 015DEG 7KT 3514 7924
23The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 24, 8:04 PM EDT | Severe Thunderstorm Warning | RAH | Harnett, Lee, Moore | 41 min |
| Mar 24, 8:08 PM EDT | Severe Thunderstorm Warning | RAH | Chatham, Durham, Lee, Orange | 52 min |
| Mar 24, 8:15 PM EDT | Areal Flood Advisory | RAH | Durham | 3 hr |
| Mar 24, 8:36 PM EDT | Special Weather Statement | RAH | Person | 24 min |
| Mar 24, 8:42 PM EDT | Severe Thunderstorm Warning | RAH | Franklin, Granville, Vance, Wake | 63 min |
| Mar 24, 8:50 PM EDT | Areal Flood Advisory | RAH | Person | 3 hr |
| Mar 24, 9:42 PM EDT | Special Weather Statement | RAH | Franklin, Halifax, Nash, Warren | 78 min |
| Mar 24, 10:41 PM EDT | Special Weather Statement | RAH | Cumberland | 49 min |
| Mar 25, 4:51 AM EDT | Severe Thunderstorm Warning | RAH | Davidson, Forsyth | 54 min |
| Mar 25, 5:57 AM EDT | Special Weather Statement | RAH | Guilford | 48 min |
| Mar 25, 6:16 AM EDT | Special Weather Statement | RAH | Randolph | 44 min |
| Mar 25, 6:42 AM EDT | Areal Flood Advisory | RAH | Guilford | 3 hr |
| Mar 25, 6:56 AM EDT | Special Weather Statement | RAH | Guilford | 64 min |
| Mar 25, 8:24 AM EDT | Severe Thunderstorm Warning | RAH | Montgomery, Moore, Randolph | 51 min |
| Mar 25, 9:24 AM EDT | Special Weather Statement | RAH | Chatham | 51 min |
| Mar 25, 1:59 PM EDT | Special Weather Statement | RAH | Anson, Harnett, Hoke, Lee, Moore, Richmond and 1 more | 61 min |
| Mar 25, 4:08 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland, Harnett | 52 min |
| Mar 25, 4:20 PM EDT | Special Weather Statement | RAH | Bladen | 55 min |
| Mar 25, 4:42 PM EDT | Severe Thunderstorm Warning | RAH | Sampson | 48 min |
| Mar 25, 4:48 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland | 42 min |
| Mar 25, 5:37 PM EDT | Special Weather Statement | RAH | Cumberland, Sampson | 53 min |
| Mar 25, 6:03 PM EDT | Special Weather Statement | RAH | Harnett, Johnston, Wayne, Wilson | 57 min |
| Mar 25, 6:09 PM EDT | Areal Flood Advisory | RAH | Sampson | 3 hr |
| Mar 25, 6:28 PM EDT | Severe Thunderstorm Warning | RAH | Wayne | 62 min |
| Mar 25, 7:04 PM EDT | Special Weather Statement | RAH | Sampson | 56 min |
| Mar 25, 7:13 PM EDT | Areal Flood Advisory | RAH | Wayne | 2 hr |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.